Full quadrature sums for generalized polynomials with Freud weights
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 215-224
Published online June 1, 2010
Haewon Joung
Inha University
Abstract : Generalized nonnegative polynomials are defined as products of nonnegative polynomials raised to positive real powers. The generalized degree can be defined in a natural way. In this paper we extend quadrature sums involving $% p$th powers of polynomials to those for generalized polynomials.
Keywords : quadrature sums, Freud weights, generalized polynomials
MSC numbers : 41A55
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd